# SDR ASAA2023072744269

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,996 hours, 11,367 cycles
- System (JASC): 8011 · Engine Starter
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Malfunctioned
- Location: Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG STARTED MAG PLUG WILL NOT REMOVE REF TC N2480001. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE AIR STARTER MAG PLUG AND HOUSING REF AMM 80-11-01 TC N2480001 COMPLETE.
